# SDR FDEA202506110910

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA8090503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT BILGE AREA LONGERON FOUND WITH CORROSION   BETWEEN STATION 1038-1059 LONGERON 52. LOWER FORWARD CARGO COMPARTMENT BILGE AREA LONGERON 52 BETWEEN STATION 1038-  1059 CORROSION REMOVED AND FOUND OUT LIMIT PER MD-11 SRM 53-00-00-2R FIGURE 205   REPAIR GENERAL AND REPAIR CARRIED OUT PER MD-11 SRM 53-00-05-2R FIGURE 202 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
